A multilinear generalisation of the Cauchy-Schwarz inequality

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We prove a multilinear inequality which in the bilinear case reduces to the Cauchy-Schwarz inequality. The inequality is combinatorial in nature and is closely related to one established by Katz and Tao in their work on dimensions of Kakeya sets. Although the inequality is "elementary" in essence, the proof given is genuinely analytical insofar as limiting procedures are employed. Extensive remarks are made to place the inequality in context.

Original languageEnglish
Pages (from-to)3141-3152
Number of pages12
JournalProceedings of the american mathematical society
Issue number11
Publication statusPublished - 2004


Dive into the research topics of 'A multilinear generalisation of the Cauchy-Schwarz inequality'. Together they form a unique fingerprint.

Cite this